MathSciNet Relay Station
MathSciNet bibliographic data
MR1996447 31C45 (35J20 35J60 49J27 49N60)
Kinnunen, Juha; Martio, Olli Potential theory of quasiminimizers. Ann. Acad. Sci. Fenn. Math. 28 (2003), no. 2, 459–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement